Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects of ddc - shortness of breath and dizziness
Jan 17, 2001

I have just begun treatment with kaletra, zerit and hivid. I seem to be tolerating the side effects from the kaletra and zerit very well but not the hivid. The particular concern I have is the dizziness, shortness of breath and perspiring that comes on within 1/2 after taking the medication. Is it possible to continue to take this medication at a lower dosage? I am currently taking .75 milligrams 2 times a day. Will these side effects get less sever as time goes on?

Response from Dr. Boyle

It is possible that the symptoms you are mentioning are related to your antiretroviral therapy, but I doubt that it is the Hivid that is responsible. The dose of Hivid you are taking is lower than recommended, and I do not suggest that you decrease the dose. You should call your doctor and discuss the symptoms you are experiencing so that he can evaluate you and decide on appropriate changes to your antiretroviral regimen. BB

Brian Boyle, M.D., J.D.



Previous
severe back and body pain
Next
Help! I've developed diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement